# SDR AU970466

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20207T901
- Condition: Cracked
- Location: Wing Spar Struct
- Component: 20207T902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING LOWER SPAR CAPS PNO 20207-T901 AND PNO 20207-T902 CRACKED - LH LOWER SPAR CAP HAS ONE CRACK IN TWO HOLES - RH LOWER SPAR CAP HAS TWO CRACKS IN OUTBOARD HOLE - FOUND DURING FLUORESCENT MAGNETIC PARTICLE INSPECTION IAW AG-39
